U.S. doctors online nowAsk doctors free
Cyprus
A 39-year-old male asked:

suffering from insomnia i take ambien (zolpidem) at night waking up easly lately i have been taking vitamins and things have changed drasticly, what's the relation?

1 doctor answer3 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Need evaluation: Clearly you're uncomfortable enough to need an in-person assessment with your doctor, as I have no idea what "vitamins and things" you've been taking or what drastic changes you have noticed. Insomnia can have many causes, and needs a full evaluation for best treatment. If it relates to depression, this needs addressing with psychotherapy and possibly medications, depending on severity.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.